I have a white penis discharge that is associated with minor discomfort and irritation. I am in the navy and went to see our Hospital Corpsman. He perform a penis swab to check for an STD with the resources onboard the ship he was able to determine that it was not gonnorhea so he treated me for Chlamydia the treatment appeared to work but the symptoms came back a few days later. Again he treated me for both gonnorhea and chlamydia. The symptoms were still there. He then took a urine sample to test for semen and ther was no semen but there were white blood cells present. He then decided to treat me for NGU with doxycycline for 28 days. I am at the end of my treatment and the white discharge is still present. Over the last 2 weeks I have also started to experience adominal pain on my lower left side. Also a little testicular pain on the left side. The Corpsman has basically said that he does not have any idea what else to treat for and we do not hit another american port until september at which time I will be able to see a doctor but I dont want to wait that long. Ineed to know if there is anything else that he can try in the meantime 3 weeks is alongtime considering this has been going on for at least 7 weeks. Please send any recommendations so I can try to get this fixed.
Broadening the antibiotic coverage can be considered, in addition to the doxycycline. An antibiotic like Cipro or Rocephin can be considered in addition to the doxycycline.
I would also evaluate the prostate. A prostatic massage can be considered and any fluid sent off for analysis and culture. A transrectal ultrasound can image the prostate.
These options can be discussed with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.